| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 37 Number 1 Volume 37 Number 2 Volume 37 Number 3

previous article next article

Research articles

ScienceAsia 37 (2011): 152-159 |doi: 10.2306/scienceasia1513-1874.2011.37.152


Some families of Diophantine quadruples


Supawadee Prugsapitaka,*, Vichian Laohakosolb

 
ABSTRACT:     A Diophantine quadruple is a set of four positive integers such that the product of any two increased by one is a perfect square of an integer. Here we find general families of the Diophantine quadruple problem using solutions of a second order recurrence relation over a ring of integers in a number field and a polynomial ring over a field of characteristic zero.

Download PDF

20 Downloads 1021 Views


a Department of Mathematics and Statistics, Faculty of Science, Prince of Songkla University
b Department of Mathematics, Faculty of Science, Kasetsart University and Centre of Excellence in Mathematics, CHE, Si Ayutthya Road, Bangkok 10400, Thailand

* Corresponding author, E-mail: supawadee.p@psu.ac.th

Received 23 Dec 2010, Accepted 4 Apr 2011